Weight Loss & Healthy Lifestyle Expert Forum
Phentermine
About This Forum:

Questions in the Weight Loss & Healthy Lifestyle forum are being answered by James Beckerman, MD, Cardiologist. This forum is for questions and discussions relating to: cooking tricks, diet books, exercise tips, fad diets, fitness, health and hype, healthy role modeling for children, living a "green" lifestyle, medical treatments for obesity, metabolic syndrome, obesity, restaurants, smoking cessation, supplements, surgical treatments for obesity, trends in dieting, weight-related medical conditions

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Phentermine

I am a 25 year old female who started taking Phentermine, perscribed by my doctor, at the beginning of April. I lost 7 pounds my first month on Phentermine. I go in to my doctor this week for my second month weigh-in. I feel like I haven't lost a pound since my first weigh-in. I was on birth control pills and stopped taking them about 3 weeks ago, in hopes that it would help me with my weight loss. I was only on the Pill for irregular periods, but felt bloated and gained 10 pounds when I started the Pill 6 years ago. My mom took Phen 3 years ago and lost 38 pounds in 3 months (she stopped taking her Pill while on Phen). I am beyond frustrated that I am not losing the weight like she did. I am 5'10" and currently weigh 171 pounds. I keep my daily caloric intake under 1,000 calories and workout and walk about 5x a week. I am very frustrated as to why I am not having better results. I spoke with my mom this morning and told her that I feel like I want to not eat anything at all today or tomorrow until I weigh-in at my doctor's office. PLEASE HELP - ANY ADVICE AT ALL?? -Forever grateful for you help! :)
921323_tn?1268679412
I tend not to recommend phentermine in general, as many people do experience an initial small weight loss (about ten pounds is very common) and do not lose more weight after that.  And sometimes the weight comes back after stopping the medication.  My general recommendation would be to talk to your doctor about stopping the medication and concentrating more on slow, gradual weight loss through your diet.
Blank
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank